# SDR CALA2024051301455

- Difficulty date: April 1, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348050000000
- Condition: Corroded
- Location: Frms 64-65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. UPPER FUSELAGE, ELT ANT. HAS CORRODED/ SMOKING RIVETS PART I. ELT ANTENNA UPPER FUSELAGE SKIN, BETWEEN FR64 - FR65 AND BETWEEN STGR 1LH AND STGR 1 RH, PERMANENT REPAIR IAW EC/RA # 5341-01453 .
